Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

On the pill and took phenazopyridine......

Okay, so I'm on birth control and tonight I took phenazopyridine cause I feel like I have a bladder infection and needed to ease the pain a little. But then I thought I ought to look up the drug facts and happened to read that even though it's not an antibiotic it MAY effect the effectiveness of birth control.

Sooo...like 10 minutes later I puked it up cause I don't want to mess around with that. It didn't all get out of my system though, cause my urine is dark orange like it would be if I took the phenazopyridine...

I took the phenazopyridine 4 hours after my birth control, vomited up a good deal of the dose..so I'm thinking I should be okay since by the time I took the phenazopyridine my birth control would have already metabolized and I won't take the phenazopyridine again....I also take my bc religiously...like same exact time every day...not a minute late.

Do you think I'm gonna be okay? I really don't want another baby right now! I know, be more careful next time...but what do you guys think?

 
Anonymous

Asked by Anonymous at 11:18 PM on Feb. 6, 2011 in Pregnancy

This question is closed.
Answers (5)
  • if you are faithful about your bc then you should be fine, one dose of Pyridium wouldnt affect the bc, it's during the course of the treatment it is better to use back up. Take Plan B if you are really worried, but you should be fine
    shivasgirl

    Answer by shivasgirl at 1:25 AM on Feb. 7, 2011

  • use some back up protection just in case
    michellesgirls2

    Answer by michellesgirls2 at 11:22 PM on Feb. 6, 2011

  • Well the problem is that hubs and I did it unprotected last night!
    Anonymous

    Comment by Anonymous (original poster) at 11:28 PM on Feb. 6, 2011

  • you have 48 hours to take the morning after pill although you prob have nothing to worry about..
    Destins_Mommy

    Answer by Destins_Mommy at 11:38 PM on Feb. 6, 2011

  • Take the morning after pill if you're really worried.
    shanapiv

    Answer by shanapiv at 12:15 AM on Feb. 7, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN